# SDR SWIA200921010

- Difficulty date: February 6, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 15,035 hours, 13,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6600 - RIGHT WING AFT EMERGENCY EXIT LIGHT INOP.  RELAMPED.
